# SDR A6WA200740625

- Difficulty date: November 14, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 8,736 hours, 8,132 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fitting
- Condition: Worn
- Location: Flap Alignment
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR MARK ON OUTBOARD FLAP ALIGNMENT FITTING LT SIDE OUT OF LIMIT IAW REO 601R-57-51-143, .060 INCH DEPTH.  REPLACED IAW SRM 51-42-06 AND 51-42-20.  OPS CHECK C/O IAW CRJ 200 AMM 27-54-00-710-801.  (M)
